Hello. I am 17 years old and have been having moderate to severe abdominal pain for the last year. Last November, I had a sinus infection and was given Amoxicillan. It made me violently throw up, so it was determined that I was allergic to it. I was given a new antibiotic, and my sinus infection cleared up. A few weeks after that though, I would randomly throw up for no reason. It happened at least once a week until January. I would get a ton of abdominal pain (only in one spot right below your zyphoid process) and severe nausea. In January, the vomiting started to slow down, although it did still occasionaly happen. The pain became more frequent until it was constant. Now, I still throw up probably twice a month and I have pain rated at about a 7 out of 10 everyday. I have seen several doctors and I have heard nothing that has helped me. I have had blood tests, stool tests, abdominal ultrasound, 2 endoscopies, HIDA scan, CT scan, ERCP, and an MRI done. Every single test has come back negative. I have been to a pain clinic where they have injected my stomach with steroids, but it was extremly painful and did not help. The many doctors I have seen have said that I have a hypersensitive stomach, an abdominal headache, irritable bowel syndrome (even though my bowel habits have been completly normal), and just that there is nothing wrong at alll. My stomach gurgles constantly and I usually cry everyday because of the pain. I am 17 years old, I am supposed to be getting ready for college and hanging out with my friends. Not going to the doctor and emergency room because I have an incurable pain. One doctor told me that it will go away in a few years. I don't have a few years to wait. Please help me if you have any suggestions because all I want right now is to feel better.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?